Differential and Integral Equations
- Differential Integral Equations
- Volume 8, Number 2 (1995), 247-267.
On the qualitative behaviour of some semilinear parabolic problems
This paper is concerned with semilinear reaction-diffusion systems under nonlinear dynamical boundary conditions. We will prove that such problems are well-posed on some Bessel potential spaces and that the corresponding solution defines a local semiflow on these spaces. This result will enable us to investigate the dynamical properties of the solutions under discussion. In particular, we will prove some conclusions concerning global existence and blow up phenomena as well as singular perturbation results.
Differential Integral Equations, Volume 8, Number 2 (1995), 247-267.
First available in Project Euclid: 20 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Escher, Joachim. On the qualitative behaviour of some semilinear parabolic problems. Differential Integral Equations 8 (1995), no. 2, 247--267. https://projecteuclid.org/euclid.die/1369083468